# SDR HALA2020111200203

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 28,975 hours, 4,527 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 43231190003
- Part serial: 00208
- Condition: Defective
- Location: Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-HF RADIOS TUNING INTERMITTENT.  NORMAL TOWARDS END OF FLIGHT.   REMOVED & REPLACED HF 2 TRANSCEIVER, PER A330 AMM 23-11-33.  OPERATIONS TEST GOOD.  OK FOR SERVICE.  TRANSCEIVER, HF OFF 43-2311-9-0003 00208 ON 43-2311-9-0003 01253.
